Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spline interpolation and best quadrature formulae


Author: I. J. Schoenberg
Journal: Bull. Amer. Math. Soc. 70 (1964), 143-148
DOI: https://doi.org/10.1090/S0002-9904-1964-11054-5
MathSciNet review: 0157157
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. de Boor, Best approximation properties of spline functions of odd degree, J. Math. Mech. 12 (1963), 747-749. MR 154022
  • 2. J. C. Holladay, Smoothest curve approximation, Math. Tables Aids Comput. 11 (1957), 233-243. MR 93894
  • 3. G. Peano, Residuo in formulas de quadratura, Mathesis 34 (1914), 1-10.
  • 4. A. Sard, Best approximate integration formulas; best approximation formulas, Amer. J. Math. 71 (1949), 80-91. MR 29283
  • 5. I. J. Schoenberg and Anne Whitney, On Polya frequency functions. III. The positivity of translation determinants with an application to the interpolation by spline curves, Trans. Amer. Math. Soc. 74 (1953), 246-259. MR 53177
  • 6. I. J. Schoenberg, Spline functions, convex curves and mechanical quadratures, Bull. Amer. Math. Soc. 64 (1958), pp. 352-357. MR 100746
  • 7. I. J. Schoenberg, On interpolation by spline functions and its minimal properties, Proceedings of the Conference on Approximation, Oberwolfach, Germany, August 4-10, 1963. (to appear) MR 180785
  • 8. J. L. Walsh, J. H. Ahlberg and E. N. Nilson, Best approximation properties of the spline fit, J. Math. Mech. 11 (1962), 225-234. MR 137283
  • 9. J. L. Walsh, J. H. Ahlberg and E. N. Nilson, Best approximation and convergence properties of higher-order spline fits, Abstract 63t-103, Notices Amer. Math. Soc. 10 (1963), 202.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11054-5

American Mathematical Society